I recently started Lyrica and since have had increased urination to the point that I have become dehydrated. My doctor says it's not a side effect but I've only had this problem since I started taking it. Or could my problem be due to an interaction of the Lyrica & my other meds? I drank Pedialyte & gatorade to re-hydrate my body last night as I had extreme joint & muscle pain & weakness to the point I could not walk. After a couple hours of fluid intake I started to feel a little better & regained some strength. Has anyone experienced the issue of increased &/or frequent urination while taking Lyrica?
Can Lyrica cause frequent and/or increased urination?
Question posted by Joker* on 22 Oct 2010
Last updated on 30 January 2022 by Llys Alun
Hello. If been taking Pregabalin for just over a year, I have recently started urinating day and night, even if I drink no fluid.
I have been taking pregabalin (Lyrica) for 4 months now and my urinary incontinence is dreadful. I also have put on 32 pounds in weight, which is still increasing. I have blurred vision, unsteadiness when walking, shortness of breath and wheezing and much much more. This drug helps with my pain but the side effects are horrible. I had none of these symptoms before taking Lyrica.
To around 1-10% people who take Lyrica bladder control problems have been reported as its side effect which could perhaps cause increase or be the cause of frequent urination, if its too bothersome would recommend you to seek medical advice from the doc/pharmacist who prescribed the med., take care & be well.
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.